# SDR 9700359956

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND TWO CRACKS IN NOSE WHEEL WELL PRESSURE PANEL AT FS 110, INBOARD OF CUSP AT ATTACH FITTING.  INSTALLED DOUBLER AND FITTINGS PER EA 99-11976.
